Hi and thanks for responding. The added saphris made him worse than ever! Psychosis that I've never heard before. When he went back to his clinic, I think he refused his shot of prolixin too. He's all over the map now. He's paranoid, normally, but he's barracaded himself in his apartment, won't give me his new address over the phone, won't tell me when his med appts are. He has a case manager (probably last 15 years) that has probably washed his hands of him by now; His schedule? He can't work - no doubt about that. So he locks himself in the apt, looks at the walls, (no TV) and thinks about the past. Then he calls me or my other brother and gets incredibly hostile to the point where one of us hangs up. The last time they changed his meds, he told them that something wasn't right but the doctor said he wasn't going to 'see-saw' and kept him on it.....he wound up in the hospital. He keeps talking about a day program, but that's all he does so I don't know. What is a PROS program? That's a new one for me.View Thread
Hello everyone - i'm new to this but it's my brother I'm concerned about. He's schizophrenic and has been on prolixin for many years. About 2 weeks ago, the docs added saphris. The combination has elevated his anxiety, paranoia and dilusions. He has one friend, but now he's paranoia has him thinking that there's a motive to this new friendship. He's awake all night, calls us for help and I'm at my wits end! Has anyone experienced anything like this? He lives in Vegas and I'm in North Carolina so it's hard for me to help him. Thank you for anything you can tell me.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.